# SDR DALA2022101806724

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,949 hours, 15,792 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 FOUND NO.2 STRUT FWD UPR SPAR WEB CUTOUT CRACK AT NAC STA 179.00. CORRECTIVE ACTION: REPAIRED THE NO.2 STRUT FWD UPR SPAR WEB CUTOUT CRACK AT NAC STA179.00 AS PER PRI 602379-14 REV 0. (2456132)
